I have been experiencing hair loss for about 6 months. I attributed it to having surgery twice in that time. But now I'm wondering if it's Latuda that I've been on for about six to eight months. Anyone else have experience with this problem?
I have been taking latuda 40mg for 1 1/2 years i have had no hair loss to date. talk to your doctor see what he has to say? good luck!
Hello! Hair loss (alopecia) is not listed as a reported side effect of Latuda to date but it is relatively common with other antipsychotics so it's possible.
You also might be on the right track with your thoughts about your surgeries. Certain anesthetic agents have been known to cause hair loss and it's usually temporary.
Best bet? Talk to your doctor and get professional advice.
Best regards and good luck,
P.S. I've been on Latuda for almost a year with no hair loss.
I have been on Latuda for two months. The first month was 20mg a day, the second month 40mg a day. I was also prescribed a sleeping pill at the same time, but have never taken it because I am afraid of the side effects. I have been losing a lot of hair since starting Latuda. I believe Latuda is causing me to lose more hair than normal. My hair has clogged the drain in my shower, and damaged my vacuum cleaner. I have a large quantity of hair coming off in my hairbrush everyday, and my hair is becoming more difficult to style because I can now see my scalp through my hair, which makes me very self conscious. Latuda is the only thing I have done differently than before my hair started falling out. I see my doctor in a few days and I am hoping there is something he can do to keep me from going bald. I am a 39 year old female, by the way.
My hair is falling out everywhere since using Latuda. I started at Christmas and my hair has been slowly thinning ever since. When I wash my hair I have a massive clump of it in the drain. It’s all over my bathroom floor and I’ve even noticed it tonight on my kitchen floor. I never had this problem with valproate and am seeing my Dr next week to change back. A small amount of weight gain is better than going bald, especially as a woman. I know not everyone has this side effect but this definitely is happening to me.
After experiencing hair loss and tremors, my doctor changed my medication, so I no longer take Latuda. My doctor told me that while hair loss may not be listed as a side effect, my hair loss could be caused by Latuda, as there is always that risk for some people with this type of medication. I was taken off of Latuda and prescribed Vraylar, and my hair loss has diminished greatly. Unfortunately, as of right now, I’m not seeing any noticeable regrowth of my hair. My hair was very fine/thin to begin with, so I am very self conscious about it. Hopefully it grows back.
I was on Latuda for 4-5 years. I didn't have any hair loss until three months after I stopped taking it and went through the last withdrawal. I lost almost half of it in 2-3 weeks. But now that it's been about 3 weeks its starting to grow back thankfully.
I was on Latuda for 8 days, when washing hair drain was Filled with hair, wrapped around my hand. It filled a quart Ziploc baggie!! Have been off for a week, and there us still shedding, but less.
Several years ago also had the problem with Prestique. Thought I was past it. It's VERY unnerving. Last time took several months to fill in bald wide parts. Also had started taking hair supplements - uggggh.
Yes! I’ve been on 60mg Latuda for 4 months and then 80mg for 1 month. I started noticing hair fall about 2 months ago and when my dosage was increased my hair fall increased. I kept thinking it was stress or my well water causing it, because the pharmacist told me it was not the Latuda. I’ve lost at least 2/3 of my hair and my doctor is switching my medication. I’m actually the second female patient she has that has experienced hair loss while taking Latuda. This needs to be listed as a side effect!! I’d rather be depressed than depressed and bald. Lol. I would have stopped it way sooner if hair loss was listed as a side effect. I’m positive that my hair loss was from Latuda.
Yes latuda does cause fall out! The user wildcat is a rep for Latuda and try’s to post on every question about latuda in a positive way. Let’s just face it latuda is some strong stuff that interacts with your nervous system and causes all kinds of problems.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.